Continuing from my last post, on the 26th I began injecting myself with 10 units of lupron every night. Out of all of the injections, this one is the easiest being that it is administered with an insulin syringe. The biggest downside to lupron is that it has some of the gnarliest side effects. But you kind of expect that from a medication that puts you into menopause. So far my side effects have been:
- hot flashes
All in all not horrible, but definitely not enjoyable. The injections themselves hadn’t even been too bad until the past 2 evenings. For all of my abdominal injections, they are done around the belly button, in the fat of your stomach, and you switch sides each evening. The past 2 evenings the injection has hurt going in, and then bled after the injection. I noticed this afternoon it also bruised on that side today. Not sure what’s going on with that, only thing I can think is that it started when my period started. Who knows though.
Now that my period has started, I am starting the actual cycle. Friday morning I go in for baseline ultrasound and bloodwork, then I should receive my instructions to start stims that evening. So fingers crossed I have no cysts, a high antral follicle count, my lining looks good, and my estrogen level is okay. As long as everything checks out, and it should, we are cleared to start stimming!